# SDR DALA2018110656451

- Difficulty date: November 3, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 45,521 hours, 30,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT SEATS 15-20. MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY PACK AT SEAT 18 PER B717 AMM 33-51. EMERGENCY LIGHTS NOW ILLUMINATE NORMALLY. OPERATIONAL CHECK IS GOOD. (LP #0811746)
